# SDR USAA2013110500007

- Difficulty date: November 5, 2013
- Submitted: November 5, 2013
- Operation: Air carrier
- Aircraft: N197UW
- Make and model: Airbus A321-211
- Aircraft serial: 3928
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER IN YELLOW BAND.  SERVICED DAMPER AND EMERGENCY OPERATION CYLINDER IAW AMM 52-22-00-614-002-A.
